MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; GENERATOR, LESION, RADIOFREQUENCY

BOSTON SCIENTIFIC NEUROMODULATION; GENERATOR, LESION, RADIOFREQUENCY
Model Number RFG-4-120VH
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient was burned from grounding pad.
 
Event or Problem Description
It was reported that patient was burned from grounding pad.Additional information was received that patients burn was not caused by generator, but it was ground pad caused the burn.The patient just happened to already have a service plan in place for their generator g4-912, so they wanted to get the generator checked out or calibrated as a precaution.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Rfg-4-120vh sn: (b)(6).The returned generator was analyzed, passed all tests performed, and exhibited normal device characteristics.

Brand Name
NA
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key16421802
Report Number3006630150-2023-00766
Device Sequence Number6433060
Product Code GXD
UDI-Device Identifier08714729968337
UDI-Public08714729968337
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRFG-4-120VH
Device Catalogue NumberRFG-4-120VH
Device Lot NumberG4-912
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer03/15/2023
05/11/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date04/06/2023
05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown